# SDR 2008UALA05408

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 32,910 hours, 8,928 cycles
- Engine: Pwa PW4052
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR INDICATOR LIGHT INOP WILL ILLUMINATE WHEN WIGGLED.  REPLACED RIGHT GEAR DOWN INDICATOR LIGHT KORRY SWITCH, CONDITION NORMAL.
